Characterization of weakly regular S-acts

Imran Khaliq, Muhammad Shabir, Gulshad Imran

Research output: Contribution to journalArticle

Abstract

We generalize the concept of weakly regularity in semigroups to S-acts, where S is a monoid. We prove among other results that if a monoid is von-Neumann regular then weakly regularity and von-Neumann regularity, in the context of S-acts, coincide. We also define locally projective S-acts, which is the generalization of projective S-acts. We consider many relationships between weakly regular S-acts and locally projective S-acts.

Original languageEnglish
Pages (from-to)754-762
Number of pages9
JournalHacettepe Journal of Mathematics and Statistics
Volume43
Issue number5
Publication statusPublished - 1 Jan 2014
Externally publishedYes

    Fingerprint

Keywords

  • Monoids
  • Projective S-acts
  • S-acts
  • Weakly regular S-acts

Cite this